Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Any side effects of depression and fatty liver medication?

hi i am 30 year old , suffering from depreission also have fatty liver , i am taking qutan 50 and fristo plus for depression and udiliv for fatty liver along witn that in my kidney test my blood urea is 38 and blood nitrogen urea is 17 cretinine is 1 , this test was doe in vevening after having hydro whey protien and 3 prtien parts of chiken so can you please tell whether i have any thing to worry about my kidney or liver ... i want to leave my medicimes as soon as possible as i want to be on my family way ... i am a male.wieght is 78kg , height 5 10
Tue, 1 Dec 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, anti-psychotic medications are mainly excreted through liver. Thus, yes, these medication can lead to liver inflammation and liver damage and patients with fatty liver are more prone to develop liver inflammation.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Liver


Any side effects of depression and fatty liver medication?

Hello, Yes, anti-psychotic medications are mainly excreted through liver. Thus, yes, these medication can lead to liver inflammation and liver damage and patients with fatty liver are more prone to develop liver inflammation. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist